Alert archive / Illinois / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 16, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 7, 2009, 6:13 PM CDT for Christian County, Shelby County, Illinois. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2009, 6:13 PM CDT (23:13 UTC)
- Expired
- May 7, 2009, 7:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Christian County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 90 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 6:32 PM CDT | HAIL 1 | Palmer, IL | FROM COUNTY SHERIFF. |
| May 7, 6:43 PM CDT | HAIL 1 | 2 E Palmer, IL | ST. LOUIS NWS OFFICE SPOTTER REPORTED THIS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.2 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 330 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 621 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS53 KILX 080000
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
600 PM CDT THU MAY 7 2009
ILC021-173-080009-
/O.EXP.KILX.SV.W.0016.000000T0000Z-090508T0000Z/
SHELBY IL-CHRISTIAN IL-
600 PM CDT THU MAY 7 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHRISTIAN AND
SOUTHWESTERN SHELBY COUNTIES EXPIRES AT 700 PM CDT...
A SEVERE THUNDERSTORM WARNING CONTINUES FOR SHELBY AND SOUTHEAST
CHRISTIAN COUNTIES UNTIL 745 PM.
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA...HOWEVER SMALL HAIL...GUSTY WINDS...HEAVY RAINS AND
FREQUENT LIGHTNING ARE STILL POSSIBLE WITH THUNDERSTORMS AS
THEY TRACK EAST AT 25 MPH.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM.
LAT...LON 3924 8914 3935 8915 3935 8954 3964 8954
3945 8877 3921 8886
TIME...MOT...LOC 2359Z 285DEG 31KT 3940 8906
$$
HUETTL3 follow-up statements
000
WUUS53 KILX 072313
SVRILX
ILC021-173-080000-
/O.NEW.KILX.SV.W.0016.090507T2313Z-090508T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT THU MAY 7 2009
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTHWESTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 700 PM CDT.
* AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES NORTHWEST OF MORRISONVILLE...OR ABOUT 13 MILES EAST
OF VIRDEN...AND WAS MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
MORRISONVILLE...
TAYLORVILLE...
PANA...
ASSUMPTION...
TOWER HILL...
LAKEWOOD...
SHELBYVILLE...
COWDEN...
OTHER LOCATIONS IN THIS WARNING INCLUDE...KINCAID...LAKEWOOD AND
WESTERVELT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3924 8914 3935 8915 3935 8954 3964 8954
3945 8877 3921 8886
TIME...MOT...LOC 2313Z 287DEG 36KT 3949 8950
$$
HUETTL000
WWUS53 KILX 072331
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
631 PM CDT THU MAY 7 2009
ILC021-173-080000-
/O.CON.KILX.SV.W.0016.000000T0000Z-090508T0000Z/
SHELBY IL-CHRISTIAN IL-
631 PM CDT THU MAY 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN CHRISTIAN AND SOUTHWESTERN SHELBY COUNTIES...
AT 628 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE QUARTER
TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR PALMER...OR 8 MILES SOUTHWEST OF TAYLORVILLE...
MOVING EAST AT 35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VANDERVILLE...TAYLORVILLE...OWANECO...ROSAMOND...PANA...TOWER HILL...
OCONEE AND LAKEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3924 8914 3935 8915 3935 8954 3964 8954
3945 8877 3921 8886
TIME...MOT...LOC 2331Z 286DEG 32KT 3946 8936
$$
HUETTL000
WWUS53 KILX 072342
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
642 PM CDT THU MAY 7 2009
ILC021-173-080000-
/O.CON.KILX.SV.W.0016.000000T0000Z-090508T0000Z/
SHELBY IL-CHRISTIAN IL-
642 PM CDT THU MAY 7 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR SOUTHERN CHRISTIAN AND SOUTHWESTERN SHELBY COUNTIES...
AT 640 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE QUARTER TO GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR VANDERVILLE...OR NEAR TAYLORVILLE...MOVING EAST AT
35 MPH.
LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
VANDERVILLE...ROSAMOND...PANA...TOWER HILL AND OCONEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3924 8914 3935 8915 3935 8954 3964 8954
3945 8877 3921 8886
TIME...MOT...LOC 2342Z 285DEG 31KT 3944 8925
$$
HUETTLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:50 PM CDT, 3 hours 23 minutes earlier.
Area forecast discussion, May 7, 2:50 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 250 PM CDT THU MAY 7 2009 .DISCUSSION... ISSUED 247 PM CDT THU MAY 7 2009 FORECAST PROBLEM FOR TODAY IS THE PRECIPITATION TONIGHT DUE TO THE FRONT OUT WEST...AND THE POPS AS THE FRONT MOVES THROUGH REGION. THEN IN THE EXTENDED...THE CONCERN IS A SYSTEM FOR THE MIDDLE OF NEXT WEEK. SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT IR SATELLITE IMAGERY SHOWS TWO IMPULSES OF INTEREST. THE FIRST IS THE ONE EXITING IL FROM CENTRAL IN TO SOUTHERN IL...THAT WAS THE REMAINS OF MCS THAT FIRED LAST NIGHT WEST OF AREA IN PLAINS. AS CLOUDS WITH THIS SYSTEM REMAINED OVER AREA THROUGH MORNING HOURS...IT SERVED TO RETARD THE HEATING OVER SOUTHERN 1/2 OF IL AND KEEP AIR IN THAT REGION MORE STABLE THAN IN NORTH HALF...AS SHOWN IN SURFACE LIFTED INDEX IN SURFACE DATA. CLOUD DEBRIS IN IR AND VISIBILE DATA ALSO SHOWS POSSIBLE LIFT OVER BOUNDARY FROM SOUTHERN IL OVER CENTRAL MO INTO NORTHWEST MO. SECOND UPPER LEVEL IMPULSE OR WAVE FROM SOUTHEAST MN TO EAST NE WITH CLUOUDS AND SCT PCPN AHEAD OF IT OVER EAST IA. MSAS SURFACE DATA ON AWIPS SHOWS APPARENT REINFORCING COOL POOL OUTFLOW BOUNDARY EAST-WEST OVER NORTHER MO. CLOUDS STREETS AND STRONGER SOUTHERLY WINDFLOW OVER EAST KS INTO NORTHWEST MO...PLUS THE 2 BOUNDARIES THAT INTERSECT IN THAT AREA...AND UPPER IMPULSE...ALL SUPPORT BEST POSSIBLE STORM DEVELOPMENT AND SEVERE POTENTIAL IN THAT AREA EXTENDING INTO NORTHERN MO. WITH THE UPPER IMPULSE MOVING EAST OVER EAST IA INTO IL...HAVE INCREASED POPS OVER NORTHERN CWA IN THE EVENING HOURS...BUT SEVERE POTENTIAL SHOULD BE LIMITED DUE TO LOW LEVEL WIND FIELDS AND INSTABILITY. STORMS WILL BE SCATTERED THOUGH. AS FOR THE SOUTHWEST IA ACTIVITY...MODELS DUE BRING THAT CONVECTION TO THE EAST...INTO THE REGION AFTER MIDNIGHT. HOWEVER WITH THE EST LOW LEVEL INFLOW REMAINING WEST OF REGION...EXPECT CONVECTION TO BE IN WEAKING TREND WHEN ARRIVES AND SO KEPT CHC POPS. TRACK OF ACTIVITY FROM CORFIDI VECTOR PROGS TO BE ESE...MORE OVER THE SOUTHERN 1/2 OF CWA AFTER MIDNIGHT. FOR FRIDAY...THE FRONT WILL BE DRAGGING ITS WAY THROUGH THE REGION. HOWEVER BEST LOW LEVEL INFLOW WILL REMAIN INTO THE AREA TO THE WEST OVER MO. THAT WILL KEEP HEAVY RAIN CHANCES SOUTH OF CWA ON FRIDAY. LIKE THE GFS SOLUTION A LITTLE BETTER ON THE QPF THAN THE NAM. FOR FRIDAY NIGHT...THERE WILL BE ANOTHER WAVE MOVING THROUGH THE NORTHERN PARTS OF IL...AGAIN BRINGING A CHANCE OF SOME RAIN. LONG RANGE...SUNDAY THROUGH THURSDAY WITH HIGH PRESSURE BEHIND THE FRONT OVER THE REGION...DRY CONDITIONS WILL BE THE RULE THROUGH EARLY NEXT WEEK. SOUTHERLY FLOW DEVELOPS BY TUESDAY...WITH A CHANCE OF PCPN TUESDAY NIGHT. FOR WED INTO THURS...A COLD FRONT WITH A SIGNIFICANT UPPER LEVEL TROUGH WILL MOVE INTO THE AREA. CONVECTION AHEAD AND WITH THE FRONTAL PASSAGE WILL BE IN THE AREA. EUR AND GFS MODELS SIMILAR. HOWEVER GFS SEEMS A LITTLE FAST AND SO WENT MORE WITH A BLEND...SIDING MORE TOWARD THE EUR TIMING. GOETSCH && .AVIATION... ISSUED 1255 PM CDT THU MAY 7 2009 A WEAK COLD FRONT IN CENTRAL WI/IA HAS SCATTERED CONVECTION AHEAD OF IT OVER THE EASTERN HALF OF IOWA. WEAK COLD FRONT WILL MOVE INTO CENTRAL IL BY THIS EVENING AND BRING SCATTERED TO ISOLATED CONVECTION TO CENTRAL IL AIRPORTS FROM 21Z-01Z WITH BEST CHANCE ALONG I-74. POSSIBLE MCS MAY DEVELOP OVER MO TONIGHT AND SPREAD EAST ACROSS CENTRAL/SOUTHERN IL OVERNIGHT AND COULD AFFECT THE I-72 TAF SITES. HAVE SOME FOG RESTRICTING VSBYS TO 1 TO 3 MILES OVERNIGHT AND EARLY THU MORNING BUT MID/HIGH CLOUDS FROM MCS SHOULD KEEP DENSE FOG AWAY LIKE WHAT OCCURRED AT CMI EARLY THIS MORNING. WSW WINDS NEAR 10 KTS THIS AFTERNOON TO BECOME LIGHT AROUND 5 KTS TONIGHT AND THU MORNING. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 7, 2:52 PM CDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 252 PM CDT THU MAY 7 2009 ILZ027>031-036>038-041-081200- FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A SLOW FALL IS EXPECTED THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. A FEW THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY EVENING...BRINGING A SLIGHT CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON AND TONIGHT. ILZ040-047-049-050-081200- CASS-MORGAN-SCHUYLER-SCOTT- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THE ILLINOIS RIVER WILL REMAIN IN FLOOD FROM HENRY DOWNSTREAM. A SLOW FALL IS EXPECTED THROUGH THE WEEKEND. A COLD FRONT WILL MOVE ACROSS CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. ILZ042>046-048-051>057-061-081200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT A COLD FRONT WILL MOVE ACROSS CENTRAL AND EAST CENTRAL ILLINOIS LATE THIS AFTERNOON AND EVENING...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AFTERNOON AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. ILZ062-063-066>068-071>073-081200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 252 PM CDT THU MAY 7 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT FLOODING SHOULD SUBSIDE AT CLAY CITY ON THE LITTLE WABASH RIVER BY THIS EVENING. A COLD FRONT WILL MOVE ACROSS SOUTHEAST ILLINOIS TONIGHT...BRINGING A GOOD CHANCE OF THUNDERSTORMS. THERE IS A SLIGHT RISK OF SEVERE STORMS AS THE COLD FRONT PASSES THROUGH. THE MAIN HAZARD WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ANOTHER DISTURBANCE WILL MOVE ACROSS CENTRAL ILLINOIS FRIDAY AND FRIDAY NIGHT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. THE NEXT CHANCE OF STORMS AFTER THAT WILL BE TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED WITH EITHER OF THOSE SYSTEMS AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING AND OVERNIGHT. HUETTL
In the hours before
Local storm report, May 7, 5:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
534 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 E PETERSBURG 42.55N 91.18W
05/07/2009 M0.88 INCH XXX XX MESONET
FROM SWOP.
&&
GOETSCHLocal storm report, May 7, 5:39 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
539 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 5 SE WILLIAMSVILLE 39.90N 89.49W
05/07/2009 M0.88 INCH SANGAMON IL EMERGENCY MNGR
FROM LOGAN EMA.
&&
GOETSCHLocal storm report, May 7, 5:41 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
541 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 E PETERSBURG 40.01N 89.81W
05/07/2009 M0.88 INCH MENARD IL MESONET
FROM SWOP.
0510 PM TSTM WND DMG 5 E GREENVIEW 40.08N 89.65W
05/07/2009 MENARD IL MESONET
BRANCHES BLOWN DOWN. FROM SWOP MESONET OBSERVER.
0511 PM TSTM WND DMG GREENVIEW 40.08N 89.74W
05/07/2009 MENARD IL EMERGENCY MNGR
POWER POLE BLOWN DOWN AND SHINGES BLOWN OFF ROOF. FROM
EMERGENCY MANAGER.
0511 PM HAIL PETERSBURG 40.01N 89.85W
05/07/2009 M0.88 INCH MENARD IL MESONET
FROM COCORAHS OBSERVER.
0523 PM HAIL 2 S WILLIAMSVILLE 39.92N 89.56W
05/07/2009 M1.75 INCH SANGAMON IL EMERGENCY MNGR
FROM EMERGENCY MANAGER.
0528 PM HAIL 2 SE WILLIAMSVILLE 39.93N 89.53W
05/07/2009 M0.75 INCH SANGAMON IL TRAINED SPOTTER
0536 PM HAIL 5 SE WILLIAMSVILLE 39.90N 89.49W
05/07/2009 M0.88 INCH SANGAMON IL EMERGENCY MNGR
FROM LOGAN EMA.
&&
GOETSCHLocal storm report, May 7, 5:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
544 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST CORNLAND 39.94N 89.41W
05/07/2009 M60 MPH LOGAN IL EMERGENCY MNGR
FROM COUNTY EMA.
&&
GOETSCHLocal storm report, May 7, 6:02 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
602 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 2 SW WILLIAMSVILLE 39.93N 89.58W
05/07/2009 E0.88 INCH SANGAMON IL TRAINED SPOTTER
&&
DPKLocal storm report, May 7, 6:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
605 PM CDT THU MAY 07 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL DIVERNON 39.57N 89.65W
05/07/2009 M0.75 INCH SANGAMON IL EMERGENCY MNGR
FROM EMA.
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:58 PM CDT | Areal Flood Advisory | ILX | Marshall, Peoria, Woodford | 5 hr |
| May 7, 1:13 AM CDT | Dense Fog Advisory | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more | 8 hr |
| May 7, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Schuyler, Tazewell | 46 min |
| May 7, 4:53 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 52 min |
| May 7, 5:33 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Macon, Sangamon | 42 min |
| May 7, 5:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 7, 6:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 48 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.